Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 44, NWS New York, NY

August 1, 2011Westchester County, New York

NWS New York, NY issued this severe thunderstorm warning at Aug 1, 2011, 12:58 PM EDT for Westchester County, New York. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2011, 12:58 PM EDT (16:58 UTC)
Expired
Aug 1, 2011, 1:30 PM EDT
In force
32 min
Issued by
NWS New York, NY
Area
Storm-based polygon

County Westchester County, NY

The radar

The Brookhaven radar (KOKX), 76 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 1:05 PM EDTHAIL 0.75Hartsdale, NYDIME TO PENNY SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
529 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WUUS51 KOKX 011658
SVROKX
NYC119-011730-
/O.NEW.KOKX.SV.W.0044.110801T1658Z-110801T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
1258 PM EDT MON AUG 1 2011

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTCHESTER COUNTY IN SOUTHEAST NEW YORK...

* UNTIL 130 PM EDT...

* AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WHITE PLAINS...AND MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SCARSDALE...HARRISON...PORT CHESTER AND RYE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4100 7390 4105 7389 4110 7385 4100 7365
      4097 7364 4096 7366 4094 7367 4094 7370
      4093 7371 4092 7373 4091 7374
TIME...MOT...LOC 1658Z 301DEG 14KT 4102 7380

$$

JST
2 follow-up statements
266 
WWUS51 KOKX 011711
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
111 PM EDT MON AUG 1 2011

NYC119-011730-
/O.CON.KOKX.SV.W.0044.000000T0000Z-110801T1730Z/
WESTCHESTER NY-
111 PM EDT MON AUG 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR WESTCHESTER COUNTY...

AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  THIS STORM WAS LOCATED NORTHWEST SCARSDALE AND SOUTH OF 
I-287...MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARRISON...LARCHMONT...PORT CHESTER...MAMARONECK AND RYE

THE STORM IS CURRENTLY WEAKENING THOUGH IT COULD RE-INTENSIFY 
SHORTLY.  

LAT...LON 4101 7387 4105 7387 4108 7384 4100 7365
      4097 7364 4096 7366 4094 7367 4094 7370
      4093 7371 4092 7373 4091 7374
TIME...MOT...LOC 1709Z 305DEG 18KT 4100 7376

$$

JST
241 
WWUS51 KOKX 011728
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
128 PM EDT MON AUG 1 2011

NYC119-011730-
/O.CON.KOKX.SV.W.0044.000000T0000Z-110801T1730Z/
WESTCHESTER NY-
128 PM EDT MON AUG 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR WESTCHESTER COUNTY...

AT 122 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER 
SIZE HAIL WAS LOCATED NEAR SCARSDALE MOVING SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
RYE...PORT CHESTER...MAMARONECK AND LARCHMONT.

THIS STORM IS INTENSIFYING.  

LAT...LON 4101 7385 4103 7384 4105 7380 4100 7365
      4097 7364 4096 7366 4094 7367 4094 7370
      4093 7371 4092 7373 4091 7374
TIME...MOT...LOC 1726Z 320DEG 8KT 4099 7377

$$

JST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 12:33 PM EDT, 25 minutes earlier.

Area forecast discussion, Aug 1, 12:33 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1233 PM EDT MON AUG 1 2011

.SYNOPSIS...
A WEAK LOW PRESSURE TROUGH WILL REMAIN OVER THE AREA TODAY...WHILE
A COLD FRONT APPROACHES FROM THE NORTHWEST. THIS FRONT WILL CROSS
THE AREA TONIGHT...WITH A LOW PRESSURE TROUGH REMAINING IN ITS
WAKE ON TUESDAY. LOW PRESSURE PASSING ACROSS THE GREAT LAKES
TUESDAY NIGHT WILL THEN PASS TO THE SOUTHWEST ON WEDNESDAY.
HIGH PRESSURE WILL BUILD OVER THE REGION THURSDAY AND THURSDAY
NIGHT...AND SLIDE EAST LATE ON FRIDAY. HIGH PRESSURE WILL RETURN
ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SURFACE TROUGH ACROSS THE LOWER HUDSON VALLEY INTO CONNECTICUT
ALONG WITH 2000 TO 2500 J/KG CAPE VALUES PRODUCING THUNDERSTORMS.
HIGHER CAPE VALUES EXTEND ACROSS INTERIOR SOUTHERN CONNECTICUT
WITH TROUGH IN THE AREA. UPDATED FOR POPS ACROSS THE AREA THIS
AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
SCT TSTM THREAT SHOULD SPREAD SE INTO LONG ISLAND AND SOUTHERN CT
TOWARD EVENING...WITH CONTINUED SVR THREAT AS NOTED ABOVE. STORMS
SHOULD DIMINISH IN COVERAGE/INTENSITY BY LATE EVENING AS SFC-
BASED INSTABILITY DIMINISHES. LOWS TONIGHT SHOULD RANGE FROM THE
LOWER 70S INVOF NYC...TO THE MID/UPPER 60S IN COASTAL
SECTIONS...TO THE LOWER 60S INLAND AS COLD FRONT MOVES THROUGH
OVERNIGHT.

A WEAK LOW PRESSURE TROUGH SHOULD LINGER ON TUE IN THE WAKE OF THE
FRONTAL PASSAGE...WITH HIGH TEMPS AND DEWPOINTS ONLY SLIGHTLY
LOWER THAN THOSE EXPECTED FOR TODAY. A MID LEVEL CUTOFF LOW
DIVING SE FROM QUEBEC INTO NRN NEW ENGLAND SHOULD HELP SHARPEN
THIS SFC TROUGH ESPECIALLY OUT EAST...WHERE LOW LEVEL CONVERGENCE
MAY BE SUFFICIENT TO SPARK A FEW SHOWERS/TSTMS OVER SE CT AND
EASTERN LONG ISLAND. THIS REMAINS SOMEWHAT UNCERTAIN AS NAM
FORECASTS MLCAPE 500 J/KG WHILE GFS INDICATES MORE MID LEVEL
SUBSIDENCE AND A CAPPING INVERSION GREATLY LIMITING INSTABILITY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE UPPER AIR PATTERN FEATURES AN UPPER LOW OVER NORTHERN NEW
ENGLAND AT THE ONSET...WHICH LIFTS SLOWLY NE ACROSS THE CANADIAN
MARITIMES INTO NEXT WEEKEND. BROAD RIDGING ENCOMPASSING THE
CENTRAL AND SOUTHERN PLAINS THEN EXPANDS SLOWLY EAST FOR THE
LATTER HALF OF THE WEEK....WHILE AN UPPER TROF MOVES INTO EASTERN
CANADA BY NEXT WEEKEND.

AT THE SURFACE...WEAK LOW PRESSURE DRIVEN BY A SHORT WAVE DROPPING
ACROSS THE GREAT LAKES TUE NIGHT WILL TRACK SE AND PASS TO THE SOUTH
OF THE AREA WEDNESDAY. MODELS ARE IN GOOD AGREEMENT WITH THE THERMAL
FORCING FROM THE SYSTEM PRODUCING AN MCS THAT TRACKS CLOSE TO THE
AREA LATE TUE NIGHT INTO WED. THE ECMWF...NAM WRF...AND SREF ALL
POINT TOWARD A SOLUTION THAT TAKES THE COMPLEX DIRECTLY OVER THE
FORECAST AREA...WHILE THE GFS STAYS FAR ENOUGH SOUTH TO THE KEEP THE
REGION DRY. THESE COMPLEXES ARE ALWAYS DIFFICULT TO PINPOINT THIS
FAR OUT IN TIME...THUS HAVE GONE WITH ONLY A CHANCE OF SHOWERS AND
THUNDERSTORM AT THIS TIME. THE TRACK OF THIS COMPLEX WILL ALSO
HAVE BIG IMPACT ON THE AMOUNT OF CLOUD COVER AND TEMPERATURES. THE
GFS CLEARLY SUPPORTS THE WARMEST OF SOLUTIONS WITH ITS
SOUTHERNMOST TRACK. PREFERENCE AT THIS TIME WAS TO GO WITH A
NAM/GFS MOS BLEND FOR WED HIGHS...WHICH ARE SEVERAL DEGREES COOLER
THAN THE PREVIOUS FORECAST.

CONDITIONS DRY OUT BY WED NIGHT WITH DRY...SEASONABLE CONDITIONS TO
END THE WEEK. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL COME
ON SATURDAY ALONG AND AHEAD OF AN APPROACHING FRONTAL SYSTEM.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A WEAK COLD FRONT APPROACHES THE TERMINALS THIS AFTERNOON.

VFR WITH WEST OR NORTHWEST FLOW 5 TO 10 KT WILL...LIKELY GIVE WAY
TO AFTERNOON SEA BREEZE DEVELOPMENT AT KJFK/KBDR/KGON AND ALSO
KISP. ACROSS THE INTERIOR TERMINALS...WINDS SHOULD BACK TO THE
WEST THIS AFTERNOON AND SHOULD BE GUSTY. THIS INCLUDES
KHPN/KSWF/KEWR/KTEB/KLGA. EXPECTING THESE WINDS TO KEEP SEA BREEZE
SOUTH OF KLGA...BUT IT WILL BE CLOSE.

WEAK COLD FRONT APPROACHES THE REGION IN THE AFTERNOON...WITH
SCATTERED SHRA/TSRA DEVELOPMENT. A FEW STRONG TO SEVERE STORMS ARE
POSSIBLE. COVERAGE STILL IN QUESTION...AND TSTMS NOT INCLUDED IN
FORECAST YET. HOWEVER THIS WILL NEED TO BE WATCHED THIS
MORNING...ESPECIALLY CONVECTION ALREADY TO OUR NORTHWEST.

VFR THIS EVENING WITH WINDS TURNING W/NW UNDER 10 KT. PATCHY FOG
POSSIBLE FOR OUTLYING TERMINALS LATER TONIGHT.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR SEA BREEZE
TIMING...AND FOR LATE DAY CONVECTION.

KLGA FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR WIND DIRECTION...AND FOR
LATE DAY CONVECTION.

KEWR FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR WIND DIRECTION AND
GUSTS...AND FOR LATE DAY CONVECTION.

THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH
IMPLIES SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.

KTEB FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR WIND DIRECTION...AND
FOR LATE DAY CONVECTION.

KHPN FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR LATE DAY CONVECTION.

KISP FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR SEA BREEZE
TIMING...AND FOR LATE DAY CONVECTION.

OUTLOOK FOR 12Z TUESDAY THROUGH FRIDAY...
TUE...VFR.

TUE NIGHT AND WED...SUB-VFR POSSIBLE IN ANY SHOWERS/TSTMS.
THU AND FRI...VFR.

&&

.MARINE...
WINDS AND SEAS ON TRACK THIS MORNING.

SCATTERED TSTMS COULD POSE A WIND THREAT FROM LATE THIS AFTERNOON
INTO THIS EVENING...OTHERWISE QUIET THROUGH TUE.

A CONVECTIVE COMPLEX MAY MOVE ACROSS THE WATERS WED AND PRODUCE
LOCALLY HIGHER WINDS/SEAS. LOW PRESSURE PASSING TO THE SOUTH AND
EAST WED NIGHT INTO THU WILL PRODUCE AN EASTERLY FLOW...BUT AT
THIS TIME APPEARS WEAK ENOUGH TO KEEP WINDS AND SEAS BELOW SCA
CRITERIA.

&&

.HYDROLOGY...
WITH PW INCREASING TO NEAR 1.5 INCHES...STRONGER TSTMS COULD
PRODUCE LOCALLY HEAVY RAIN WITH MINOR URBAN/POOR DRAINAGE
FLOODING POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING.

POTENTIAL EXISTS FOR A CONVECTIVE COMPLEX TO MOVE ACROSS THE AREA
LATE TUE NIGHT INTO WED. WHILE THERE IS SOME UNCERTAINTY OF THE
TRACK OF THE SYSTEM...THE POTENTIAL EXISTS FOR A MODERATE
RAINFALL EVENT WITH AREAL QPF AT LEAST AN INCH.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...GOODMAN/DW
NEAR TERM...GOODMAN
SHORT TERM...GOODMAN
LONG TERM...DW
AVIATION...BC
MARINE...GOODMAN/DW
HYDROLOGY...GOODMAN/DW
Hazardous weather outlook, Aug 1, 4:57 AM EDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
457 AM EDT MON AUG 1 2011

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108-
NYZ067>075-078>081-176>179-021000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
457 AM EDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...
NORTHEAST NEW JERSEY...SOUTHEAST NEW YORK...AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE NWS STORM PREDICTION CENTER FORECASTS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING
COLD FRONT. DAMAGING WINDS ARE THE MAIN THREAT. THE STRONGEST
STORMS COULD ALSO PRODUCE LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

GOODMAN

In the hours before

Special weather statement, Aug 1, 12:42 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1242 PM EDT MON AUG 1 2011

CTZ005-006-011730-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-
1242 PM EDT MON AUG 1 2011

...STRONG THUNDERSTORM WILL IMPACT FAIRFIELD AND WESTERN NEW HAVEN
COUNTIES...

AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF WOODBURY CENTER...MOVING
SOUTHEAST AT 20 MPH.

GUSTY WINDS TO 40 M[PH AND SMALL HAIL ARE EXPECTED WITH THIS STORM.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

LAT...LON 4145 7292 4126 7320 4151 7342 4152 7339
      4149 7337 4148 7334 4151 7334 4151 7333
      4152 7317 4155 7317 4156 7314

MET

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 1:00 AM EDTSpecial Marine WarningOKX45 min
Aug 1, 1:01 AM EDTSpecial Weather StatementOKXKings, Richmond59 min
Aug 1, 1:47 AM EDTSpecial Marine WarningOKX28 min
Aug 1, 1:52 AM EDTSpecial Weather StatementOKXQueens38 min
Aug 1, 2:10 AM EDTSpecial Marine WarningOKX30 min
Aug 1, 1:36 PM EDTSpecial Weather StatementOKXBronx24 min
Aug 1, 1:55 PM EDTSpecial Weather StatementOKXBronx20 min
Aug 1, 2:21 PM EDTSevere Thunderstorm WarningOKXNassau, Suffolk39 min
Aug 1, 2:24 PM EDTSpecial Marine WarningOKX51 min
Aug 1, 3:28 PM EDTSpecial Weather StatementOKXNassau62 min
Aug 1, 3:38 PM EDTSevere Thunderstorm WarningOKXNassau, Queens52 min
Aug 1, 3:43 PM EDTSpecial Weather StatementOKXBronx62 min
Aug 1, 3:45 PM EDTSpecial Marine WarningOKX59 min
Aug 1, 3:50 PM EDTSevere Thunderstorm WarningOKXBronx, New York, Westchester29 min
Aug 1, 4:05 PM EDTFlash Flood WarningOKXNassau, Queens115 min
Aug 1, 4:24 PM EDTSevere Thunderstorm WarningOKXNassau, Queens51 min
Aug 1, 4:32 PM EDTSpecial Weather StatementOKXRockland, Westchester58 min
Aug 1, 4:40 PM EDTSevere Thunderstorm WarningOKXOrange, Rockland, Westchester65 min
Aug 1, 4:54 PM EDTSpecial Marine WarningOKX21 min
Aug 1, 5:32 PM EDTSevere Thunderstorm WarningOKXPutnam, Westchester58 min
Aug 1, 5:38 PM EDTSevere Thunderstorm WarningOKXWestchester52 min
Aug 1, 5:53 PM EDTFlash Flood WarningOKXWestchester112 min
Aug 1, 6:00 PM EDTSpecial Marine WarningOKX45 min
Aug 1, 6:03 PM EDTSevere Thunderstorm WarningOKXRockland, Westchester42 min
Aug 1, 6:07 PM EDTSpecial Marine WarningOKX53 min
Aug 1, 6:18 PM EDTFlash Flood WarningOKXRockland, Westchester102 min
Aug 1, 6:26 PM EDTSevere Thunderstorm WarningOKXNassau, Suffolk49 min
Aug 1, 6:38 PM EDTSevere Thunderstorm WarningOKXWestchester22 min
Aug 1, 6:44 PM EDTSpecial Marine WarningOKX31 min
Aug 1, 6:46 PM EDTAreal Flood AdvisoryOKXWestchester77 min
Aug 1, 6:49 PM EDTSpecial Marine WarningOKX56 min
Aug 1, 6:52 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam, Westchester53 min
Aug 1, 7:10 PM EDTSpecial Weather StatementOKXNassau50 min
Aug 1, 7:12 PM EDTSevere Thunderstorm WarningOKXBronx, Nassau, Queens39 min
Aug 1, 7:18 PM EDTSpecial Weather StatementOKXSuffolk57 min
Aug 1, 7:31 PM EDTFlash Flood WarningOKXNassau, Queens27 min
Aug 1, 7:36 PM EDTSevere Thunderstorm WarningOKXSuffolk54 min
Aug 1, 7:49 PM EDTSpecial Marine WarningOKX56 min
Aug 1, 7:57 PM EDTSpecial Marine WarningOKX2 hr

Nearby

Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.